# SDR 95ZZZX1330

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N736H
- Make and model: Bell 212
- Aircraft serial: 35048
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: M/R
- Part time: 2,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND 9 INCH CRACK ON LOWER SIDE, 7 FEET FROM ROOT END.
